# SDR UIEA2016020100035

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,399 hours, 22,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL6
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMER FLOOR LIGHTS INOPERATIVE.  R & R LAMPS AT R40 & R8, R13, L26, L16, L13.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-10 & PN 3071BPEGPL 6 EA.
